# SDR IPXA2023092094211

- Difficulty date: September 1, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,302 hours, 13,836 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Bulkhead
- Part number: 2024T3063C
- Part serial: NA
- Condition: Cracked
- Location: 2 Eng Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C2 ENG I/B SIDE OF INLET AREA PT2 LINE ANCHOR POINT IS CRACKED IN SHEET METAL (BULKHEAD)FABRICATED REPAIR DOUBLER IAW SRM 54-10-00.
